Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 65, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 28, 2018, 3:40 PM CDT for Grand Forks County, Walsh County, North Dakota; Polk County, Minnesota. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 3:40 PM CDT (20:40 UTC)
- Expired
- Jun 28, 2018, 4:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Polk County, MN, Grand Forks County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 52 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:43 PM CDT | HAIL 1 | 3 Nw Arvilla, ND | LARGE HAIL SPREAD ACROSS HIGHWAY 2 JUST WEST OF TURTLE RIVER STATE PARK. TIME ESTIMATED BASED ON RADAR. |
| Jun 28, 4:00 PM CDT | HAIL 0.5 | Grand Forks Afb, ND | HALF INCH HAIL IN STRONG THUNDERSTORMS REPORTED BY THE OBSERVER AT GFAFB. |
| Jun 28, 4:05 PM CDT | HAIL 0.5 | Mekinock, ND | PEA TO SMALL MARBLE SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:33 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1855 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
761
WUUS53 KFGF 282040
SVRFGF
MNC119-NDC035-099-282130-
/O.NEW.KFGF.SV.W.0065.180628T2040Z-180628T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
340 PM CDT THU JUN 28 2018
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
West central Polk County in northwestern Minnesota...
Northern Grand Forks County in northeastern North Dakota...
Southeastern Walsh County in northeastern North Dakota...
* Until 430 PM CDT.
* At 340 PM CDT, a severe thunderstorm was located over Larimore, or
25 miles west of Grand Forks, moving northeast at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Law enforcement. Law enforcement reported golf ball sized
hail 3 miles east of Larimore.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Turtle River State Park and Arvilla around 350 PM CDT.
Honeyford and Emerado around 400 PM CDT.
Mekinock, Gilby and Grand Forks AFB around 405 PM CDT.
Manvel and Poland around 430 PM CDT.
Other locations impacted by this severe thunderstorm include Grand
Forks Airport.
This includes Interstate 29 between mile markers 140 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Grand Forks.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4781 9762 4800 9779 4837 9741 4795 9690
TIME...MOT...LOC 2040Z 237DEG 24KT 4795 9761
HAIL...2.00IN
WIND...60MPH
$$
BP3 follow-up statements
999
WWUS53 KFGF 282104
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
404 PM CDT THU JUN 28 2018
MNC119-NDC035-099-282130-
/O.CON.KFGF.SV.W.0065.000000T0000Z-180628T2130Z/
Polk MN-Grand Forks ND-Walsh ND-
404 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WEST CENTRAL POLK...NORTHEASTERN GRAND FORKS AND SOUTHEASTERN
WALSH COUNTIES...
At 403 PM CDT, a severe thunderstorm was located over Mekinock, or 16
miles west of Grand Forks, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Emerado around 405 PM CDT.
Mekinock around 410 PM CDT.
Manvel around 430 PM CDT.
Other locations impacted by this severe thunderstorm include Grand
Forks Airport.
This includes Interstate 29 between mile markers 140 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Grand Forks.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4786 9735 4796 9752 4813 9759 4833 9736
4795 9690
TIME...MOT...LOC 2103Z 250DEG 22KT 4800 9740
HAIL...1.25IN
WIND...60MPH
$$
BP268
WWUS53 KFGF 282120
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
420 PM CDT THU JUN 28 2018
NDC099-282129-
/O.CAN.KFGF.SV.W.0065.000000T0000Z-180628T2130Z/
Walsh ND-
420 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALSH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Minnesota...and northeastern North Dakota.
LAT...LON 4786 9735 4796 9752 4803 9744 4815 9714
4797 9692
TIME...MOT...LOC 2119Z 253DEG 29KT 4803 9718
$$
MNC119-NDC035-282130-
/O.CON.KFGF.SV.W.0065.000000T0000Z-180628T2130Z/
Polk MN-Grand Forks ND-
420 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN POLK AND CENTRAL GRAND FORKS COUNTIES...
At 419 PM CDT, a severe thunderstorm was located near Manvel, or 9
miles northwest of Grand Forks, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Polk and central Grand Forks Counties, including the
following locations... Grand Forks Airport.
This includes Interstate 29 between mile markers 141 and 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Grand Forks.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4786 9735 4796 9752 4803 9744 4815 9714
4797 9692
TIME...MOT...LOC 2119Z 253DEG 29KT 4803 9718
HAIL...1.00IN
WIND...60MPH
$$
BP283
WWUS53 KFGF 282127
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
427 PM CDT THU JUN 28 2018
MNC119-NDC035-282137-
/O.EXP.KFGF.SV.W.0065.000000T0000Z-180628T2130Z/
Polk MN-Grand Forks ND-
427 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POLK AND CENTRAL
GRAND FORKS COUNTIES WILL EXPIRE AT 430 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Minnesota...and northeastern North Dakota.
LAT...LON 4786 9735 4796 9752 4803 9744 4815 9714
4797 9692
TIME...MOT...LOC 2127Z 237DEG 24KT 4806 9712
$$
BPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:43 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 28, 12:43 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1243 PM CDT Thu Jun 28 2018 .UPDATE... Issued at 1003 AM CDT Thu Jun 28 2018 Adjusted PoPs/Wx to account for current radar and trend in CAMs today. Warm front lifting north has aided in local thunderstorm development. So far this activity has remained below severe levels and elevated. South of the warm front better instability is beginning to spread into our south, with effective shear values in excess of 50kt. Organized upper level forcing is still lacking over our CWA and mixed layer is still capped, but if this cap erodes despite warmer 700mb temps we could see isolated severe convection through the afternoon. UPDATE Issued at 704 AM CDT Thu Jun 28 2018 There have been a few storms in the Mayville to Mahnomen area this morning. Nothing strong or severe, but have seen some nice sunrise photos on social media on them. && .SHORT TERM...(Today and tonight) Issued at 406 AM CDT Thu Jun 28 2018 It is definitely a busier short term period. There are strong to severe storms ongoing back around the Bismarck area. These storms have quite a bit of shear to work with, not as much help from the low level jet and warm advection. Most high resolution model guidance does track a few of these storms into our FA, mainly south of the highway 200 corridor this morning. It would not be a lot of activity, just a few cells here and there. This type of thing is expected into the late morning, through the afternoon, and into the early evening. An east to west boundary will set up over the center of the FA, with the best capping (which can help suppress storm activity) south of the boundary. Therefore during this time frame, the best chances for isolated to scattered convection will most likely be between the highway 2 and 200 corridor. Again, not expecting a lot, but the potential is there for some scattered strong to severe cells. High temperatures for most of the last week have been warmer than expected, so have bumped up highs in the Red River Valley to the 90 degree mark today. Also expect higher dew points south of the east to west warm front today. Looking ahead into tonight, and meaning more after midnight, comes the best chances for severe storms. Most models are consistent with this signal, but exact timing does still differ somewhat. Will be able to watch and see how the storms initially fire across western and central ND during the late evening. These storms should congeal into a bowing line, and track eastward through this FA. These storms have the potential to produce large hail, but especially damaging winds. This line of storms will likely be moving very quickly too, the bowing line could move through the entire FA in just a few hours. Since it will occur when most people are sleeping, and with many people camping and at the lake, it will be important for people to set up a way to receive watches and warnings that will wake them up if need be. Widespread damaging winds can cause a lot of tree damage, and is particularly dangerous to people in tents and campers. Have a plan of action before going to bed tonight! .LONG TERM...(Friday through Wednesday) Issued at 406 AM CDT Thu Jun 28 2018 Thursday night's severe thunderstorms could be exiting northwest Minnesota to the east Friday morning. Although confidence is somewhat low on whether convection will still be present by day break Friday or if it will have already passed through. The parent cold front birthing these storms will be strolling through the CWA from west to east. Over the past 24 hours, guidance has delayed the passage of this cold front allowing for the chance of scattered thunderstorms to remain possible in far southeastern North Dakota into west-central Minnesota. While ample instability and shear will be present, a lack of forcing for ascent may preclude more widespread and robust thunderstorm development. Still there will be a chance for hail and strong winds in these areas should thunderstorms develop Friday afternoon/evening. More perceivable will be the very warm conditions poised to grip portions of the Upper Mississippi Valley ahead of this cold front. High temperatures around 90 near and ahead of the cold front within far southeastern North Dakota into west-central Minnesota combine with high moisture content noted by dew points into the lower 70s. This will make for a hot and muggy Friday afternoon pushing heat indices into the lower to mid 90s. Late Friday into Saturday, a mid level shortwave embedded within southwest flow ahead of an approaching upper level trough moves through the region. This will create a jump in shower and thunderstorm activity, best chances within Minnesota. Severe potential will be limited as the previously mentioned cold front continues to slowly move away from the region and its pre-frontal instability along with it. Because of the expected precipitation and cloud cover, Saturday will be mild with highs remaining closer to 80. The upper trough axis then swings through the region Sunday producing another chance for showers and thunderstorms, although coverage should be more on the widely scattered spectrum with best chances closer to the international border. Zonal flow transitioning to southwesterly flow aloft is forecast for the region yet again as a strong anticyclone develops over the Central Plains and upper troughing over the Pacific Northwest. This will put the Northern Plains on the northern periphery of deep ridging, while the upper trough pins the jet stream in the vicinity of North Dakota. This would promote a warming trend, possibly very warm as signaled by some ensemble guidance, while keeping periods of thunderstorm chances accompanied by the passage of any disturbances embedded within the jet stream. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1243 PM CDT Thu Jun 28 2018 Scattered thunderstorm activity currently extends from KGFK to near KBJI and is slowly drifting east. Additional activity may begin to develop as warm front lift north through this afternoon, though there should be a lull in activity late this afternoon or evening across much of eastern ND/northwest MN before thunderstorm activity overspreads the region from western ND after 07Z and into northwest MN after 09Z. Moderate rain may result in drops in vis/cigs to MVFR, while stronger storms (particularly late tonight) would support IFR conditions. Still some uncertainty regarding exact timing/coverage of stronger activity, so smaller adjustments made to catch current conditions and trend towards latest models. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...DJR SHORT TERM...Godon LONG TERM...CJ AVIATION...DJR
Hazardous weather outlook, Jun 28, 3:51 AM CDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 351 AM CDT Thu Jun 28 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-290900- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 351 AM CDT Thu Jun 28 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Isolated to scattered strong to severe thunderstorms are possible early this morning, mainly south of the highway 200 corridor. By late this morning, through the afternoon and into the early evening, isolated to scattered severe thunderstorms are possible, but mainly between the highway 2 and 200 corridor. Finally, after midnight, the greatest risk for severe storms will arrive. These storms will mainly affect areas along and north of the Interstate 94 corridor, but could also affect areas to the south as well. These storms will have the potential to produce hail of 2 inches in diameter or larger, wind gusts of 75 mph or greater, isolated tornadoes, and localized heavy rain. Since the greatest risk for storms will occur when most people are sleeping tonight, plan to have a way to receive watches and warnings if and when they are issued. Have a plan of action before going to bed tonight! .DAYS TWO THROUGH SEVEN...Friday through Wednesday It will stay active, with periodic chances for thunderstorms throughout. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, Jun 28, 2:23 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
223 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL TURTLE RIVER 47.59N 94.76W
06/28/2018 E0.75 INCH BELTRAMI MN 911 CALL CENTER
&&
GGUSTLocal storm report, Jun 28, 2:38 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
238 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 8 NE BEMIDJI 47.56N 94.76W
06/28/2018 E1.00 INCH Beltrami MN TRAINED SPOTTER
VERY HEAVY RAIN AND PENNY TO QUARTER SIZED HAIL.
&&
GGUSTLocal storm report, Jun 28, 2:47 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
247 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 9 ENE BEMIDJI 47.53N 94.70W
06/28/2018 E1.00 INCH Beltrami MN TRAINED SPOTTER
VERY HEAVY RAIN AND PENNY TO QUARTER SIZED HAIL.
&&
GGUSTSpecial weather statement, Jun 28, 3:31 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
331 PM CDT THU JUN 28 2018
MNZ002-022-023-028-282130-
East Becker MN-Mahnomen MN-South Clearwater MN-Norman MN-
331 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL NORMAN...MAHNOMEN...
NORTHERN BECKER AND SOUTHWESTERN CLEARWATER COUNTIES UNTIL 430 PM
CDT...
At 331 PM CDT, Doppler radar was tracking a strong thunderstorm over
Waukon, or 38 miles north of Detroit Lakes, moving east at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Bejou around 340 PM CDT.
Mahnomen around 345 PM CDT.
Beaulieu around 405 PM CDT.
Naytahwaush, Mahkonce and Roy Lake around 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Minnesota.
LAT...LON 4708 9556 4711 9566 4715 9567 4715 9579
4728 9622 4745 9618 4743 9543
TIME...MOT...LOC 2031Z 286DEG 19KT 4735 9609
BPLocal storm report, Jun 28, 3:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
336 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL 3 WNW LARIMORE 47.92N 97.69W
06/28/2018 E1.75 INCH Grand Forks ND 911 CALL CENTER
REPORTED ALONG HIGHWAY 2.
&&
GGUSTLocal storm report, Jun 28, 3:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
340 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 5 N BEMIDJI 47.55N 94.88W
06/28/2018 E0.75 INCH Beltrami MN PUBLIC
RECEIVED VIA SOCIAL MEDIA.
&&
WBARRETTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:41 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Traill | 34 min |
| Jun 28, 2:13 PM CDT | Severe Thunderstorm Warning | FGF | Traill | 47 min |
| Jun 28, 3:05 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson | 40 min |
| Jun 28, 4:27 PM CDT | Special Weather Statement | FGF | Grand Forks | 18 min |
| Jun 28, 12:40 PM CDT | Special Weather Statement | FGF | Beltrami, Clearwater | 65 min |
| Jun 28, 12:50 PM CDT | Special Weather Statement | FGF | Polk | 25 min |
| Jun 28, 1:14 PM CDT | Special Weather Statement | FGF | Polk | 31 min |
| Jun 28, 1:27 PM CDT | Severe Thunderstorm Warning | FGF | Pennington, Polk, Red Lake | 48 min |
| Jun 28, 1:34 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 41 min |
| Jun 28, 1:51 PM CDT | Special Weather Statement | FGF | Clearwater | 39 min |
| Jun 28, 2:18 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 42 min |
| Jun 28, 2:48 PM CDT | Tornado Warning | FGF | Mahnomen, Norman, Polk | 27 min |
| Jun 28, 2:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Polk, Red Lake | 46 min |
| Jun 28, 3:31 PM CDT | Special Weather Statement | FGF | Mahnomen | 59 min |
| Jun 28, 3:44 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 26 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.